# SDR DALA2021121607782

- Difficulty date: December 12, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,238 hours, 38,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 EXIT TRACK LIGHTING AT ROW 2C BROKEN. CORRECTIVE ACTION: REPLACE EMERGENCY SEAT LIGHT REF B757 AMM 33-51. CHECKS GOOD. (6983092)
